# SDR SWAA2023102513747

- Difficulty date: October 23, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N8768Q
- Make and model: Boeing 737-8
- Aircraft serial: 67518
- Aircraft time: 3,896 hours, 1,975 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Dirty
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORT FWD SERVICE DOOR GIRT BAR DIFFICULT TO ARM AND DISARM<[01] CLEANED OUT DEBRIS OUT OF THE LATCHES WHERE THE GIRT BAR SNAPS INTO PLACE?FLOOR? REF SIP; OPERATES NORMAL.
